# SDR HALA2009052700203

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,063 hours, 30,560 cycles
- Engine: Ge CF680A2
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825H
- Part serial: C0625
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS R-GEN OFF ILLUMINATED.  CONDITION RETURNED TO NORMAL AFTER GENERATOR RESET, 1ST TIME ON ENG START, 2ND TIME 3 HRS INTO FLT, 3RD TIME 1 HR BEFORE LDG FRM 24224802.  REMOVED AND REPLACED R GCU IAW AMM 24-22-00-404-001 AND 24-22-00.  NO HELP, REINSTALLED ORIGINAL GCU PER FIM 24-20-00.  INSPECTED WIRING AT GCU AND IDG ALL CKS OK.  READING 1.4 OHM PER FIM CHK'S.  SWAPPED LEFT AND RT GCU'S FOR T/S, NO HELP.  REINSTALLED GCU'S TO THEIR ORIGINAL POSITION.  REMOVED AND REPLACED RIGHT IDG IAW DAL AMM 24-11-01 P/N ON 729825 S/N ON C0625 P/N OFF 729825B S/N OFF C0211, RAN AND OPS CHECK, NO HELP.  CONDITION SAME REMOVED AND REPLACED BPCU AS A PRECAUTION IAW MM 24-22-00. RT GEN FIED OFF STILL ILLUMINATED. REPLACED RT GCU IAW MM 34-22-08 MFG M734284 S/N OFF 1750. NO HELP STILL FAULT RT GEN TRIP LOW FREQ. BPCU P/N 734285C S/N ON 1092 P/N OFF 734285C S/N OFF 0231 FOUND PINS 5+6 BURNED ON PLUG D4216P REPINED PER WDM 24-21-21 SHEET 2 NO HELP. REMOVED AND REPLACED RIGHT ENG IDG IAW AMM 24-11-01 AND HAL 767-3-405001 OPS CHECK NORMAL OK FOR SERVICE.
